Mathematische Zeitschrift

, Volume 272, Issue 3–4, pp 1051–1058 | Cite as

Deformations of Oka manifolds

  • Finnur LárussonEmail author


We investigate the behaviour of the Oka property with respect to deformations of compact complex manifolds. We show that in a family of compact complex manifolds, the set of Oka fibres corresponds to a G δ subset of the base. We give a necessary and sufficient condition for the limit fibre of a sequence of Oka fibres to be Oka in terms of a new uniform Oka property. We show that if the fibres are tori, then the projection is an Oka map. Finally, we consider holomorphic submersions with noncompact fibres.


Oka manifold Convex approximation property Oka map Deformation 

Mathematics Subject Classification (2010)

Primary 32G05 Secondary 32E10 32Q28 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Birkenhake, C., Lange, H.: Complex tori. In: Progress in Mathematics, vol. 177. Birkhäuser, Basel (1999)Google Scholar
  2. 2.
    Brody R., Green M.: A family of smooth hyperbolic hypersurfaces in P 3. Duke Math. J. 44, 873–874 (1977)MathSciNetzbMATHCrossRefGoogle Scholar
  3. 3.
    Forstnerič F.: Oka manifolds. C. R. Acad. Sci. Paris Ser. I 347, 1017–1020 (2009)zbMATHCrossRefGoogle Scholar
  4. 4.
    Forstnerič, F.: Invariance of the parametric Oka property. In: Complex analysis. Trends in Mathematics, pp. 125–144. Birkhäuser, Basel (2010)Google Scholar
  5. 5.
    Forstnerič F., Lárusson F.: Survey of Oka theory. N. Y. J. Math. 17a, 11–38 (2011)zbMATHGoogle Scholar
  6. 6.
    Gromov M.: Oka’s principle for holomorphic sections of elliptic bundles. J. Am. Math. Soc. 2, 851–897 (1989)MathSciNetzbMATHGoogle Scholar
  7. 7.
    Kobayashi, S.: Hyperbolic complex spaces. In: Grundlehren der mathematischen Wissenschaften, vol. 318. Springer, Berlin (1998)Google Scholar
  8. 8.
    Kodaira K., Spencer D.C.: On deformations of complex analytic structures, II. Ann. Math. 67, 403–466 (1958)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer-Verlag 2011

Authors and Affiliations

  1. 1.School of Mathematical SciencesUniversity of AdelaideAdelaideAustralia

Personalised recommendations